Feeling very low

Hey this is my second post here.

I'm just hating how I feel at the moment, ever since being on medication I've never been right.

Basically the situation I'm in now is that everything I think, imagine, remember, notice, sense, somehow I've managed to attach physical reactions to.

It started out as constant panic attacks, then I started to go on medication, but now I keep getting head sensations like pins and needles and something digging in to top of head, nausea on and off, constant muscle spasms, some quite severe muscle "explosions" that make ears ring as a result, sensations of raindrops, I'm currently on 20mg of Fluoxetine, I've tried Citalopram at 10mg but made by legs spasm out, I've tried Mirtazapine 15mg and even 30mg for couple of days, but the physical manifestations on it of anxiety included biting sensations round head and even sensations of cobwebs.

Today I woke up and straight away from the start I've had anxiety over ever existing at all, even when I forced myself to spend time with family never felt right, on some level I. Know I'm the one doing this, I'm able to set it off at will. Over anything which doesn't make sense to me.

I'm currently signed off work, I just don't seem to be able to find what I need within me to stay positive and keep going!!

All. I seem to be able to do is watch dvds etc but it's a sad existence and sometimes I'm breaking down into tears because of it, a grown man of 27 years old and I'm like this, and have been for a few months!

This is a cry for help! Is anybody able to give me some sort of reassurance?

5 Replies

oldestnewest
  • Hi Richy626, I am sorry you are going through so much right now. Please know that you are not doing this to yourself. You are in the hardest time of your doctor finding the right medication and dosage that will have a positive effect for you. Most of us have gone through this. One drug does not work with everyone. The symptoms you are experiencing right now sound like they are mostly due to the medication. Work with your doctor closely so that he is aware of any adjustments that need to be made. Try thinking positive about the medication working for you and not against you. Of course there are some side effects with ALL medications not just anti-anxiety ones. Some are acceptable, some are not. Having a therapist will help you deal with your emotions during this trying time. Once they are able to bring down your anxiety some, then it will be your turn to take over. Until then, you need to know this will not always be. Things will change for you. Man or Woman at any age can't help but be impacted by all of this. Meanwhile, taking walks, watching light hearted DVDS will help raise the "sadness" you feel. We all care, I care. We will support you through this.

  • Thank you so much, the thing with medication is that when I was still new on it, it made me feel calm but in a forced way so in my head as odd as this may sound I was trying to have a panic attack because I didn't feel in control of my emotions!

    I've never had an out right panic attack since starting on medication, but eventually somehow I managed to start setting off these physical symptoms through associating more and more things with them, went from being about me thoughts to being about my imagination to being about how I'm able to think and remember things so on and so forth, and eventually I've associated more and more things with the anxiety to do with my mind, now I don't know how to make it stop happening as after every though the physical stuff happens more and more,ive become afraid to even think in my mind at all!!

    I say I'm doing it to myself because I'm literally able to set it off at will just by anything! But I keep doing it!

    I have a CT scan of brain coming up.

    I did try CBT with mind for 5 weeks, but due to the fact that even positive thoughts I attached these physical feelings to, it didn't seem to work.

    I got referred to crisis team initially and was released to CMHT (community mentioned health team), but its a long wait for a therapist and they have been less then friendly so far in my assessment the guy was quite low on patience with me.

  • Richy626, I couldn't have said it better myself in that being on medication is a forced kind of calm. It's like having no emotions but going through the motions every day. You seem to be aware that medication is not going to be the final answer. Doctors are just hoping to break this continued cycle. Oh I so understand about getting to the point where you are afraid to feel, afraid to think about anything good or bad. The bad thoughts cause the same physical symptoms as the good feelings because they all come from the same place, our emotions. You are not alone in feeling like this. I'm sorry there is a long wait for a therapist because I think that will help. I'm glad your doctor is ruling out any physical issues that may be causing this (however low) by doing a CT scan. I want to wish you good luck with your upcoming scan but while you are waiting, use the forum for more advice and understanding in what you are going through. We all have our own input we can provide. It will get better.

  • Hello there since it looks like I'm the first to respond so far. Let me assure you, you are not alone. I have had and still quite often throughout my days have these same thought, physical symptoms, and emotions about what I'm going through and I'm female so my emotions is probably 10 times worse. I've cried and cried so much at one time that literally no tears came out. I'm 34 years old. But yes especially with the wierd brain sensations and the waking up out my sleep with brain sensations is the scariest. Right now I'm also dealing with weakness in my muscles. I have been out or have did anything as far as exercise since going through this in july, so I don't know if that has alot to do with becoming weak as I have. I have moments where I feel so weak if I walk even normal I feel I may fall over. Definitely the ringing of the ears man its been times it seems so loud in my ear. The dizziness, the lightheaded feeling. I honestly didn't and still don't know if the meds I take is part of why I felt like this. So I took it upon mysled to lower my dose to 5mg a day because the brain sensation thing for me is what stuck out the most when I was taking those higher dose. I'm taking a anti anxiety med and the doctors claim it's the one with the least effects and doesn't cause addiction or any withdrawal and I'm sitting here like it's no way I'm hell any medication of this sort is not gonna cause someonebad side effects especially in my case because I've never been on meds like this in my life. I dreaded even starting it but I did because my anxiety had me in a bad place mentally and I felt I had no choice. But now it's like I can even tell if what I'm still feeling and going through is from just my anxiety or the meds or both. I honestly am wanting to quit this medicine all together. I'd rather just fight through my normal anxiety and not what the meds are possibly adding on. You get me? But trust me you ain't the only one.

  • Thanks so much for the responses so far, last night I got very bad, my stomach became very sore and my head tension got very bad.

    I just feel like I'm not getting anywhere right now, hopefully I can find better ways to cope and be a bit more. Positive today.

You may also like...